# SDR AALA202507101995

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 67,478 hours, 28,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAYS DURING DEPLANING THEY NOTICED THE R1 DOOR EXIT SIGN ABOVE THE DOOR APPEARS TO BE INCORRECT SIGNAGE. INSTALLED NEW EXIT SIGN. PER AMM 33-51-01.
